Items where Author is "Arashi, M."

Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Title | No Grouping
Number of items: 3.

Arashi, M. and Tabatabaey, S. M. M. and Khan, Shahjahan (2008) Estimation in multiple regression model with elliptically contoured errors under MLINEX loss. Journal of Applied Probability and Statistics, 3 (1). pp. 23-35. ISSN 1930-6792

Arashi, M. and Khan, Shahjahan (2012) Shrinkage estimation of elliptical regression model under balanced loss function. In: 12th Islamic Countries Conference on Statistical Sciences (ICCS 2012): Statistics for Everyone and Everywhere , 19-22 Dec 2012 , Doha, Qatar.

Arashi, M. and Khan, Shahjahan and Tabatabaey, S. M. M. and Soleimani, H. (2013) Shrinkage estimation under multivariate elliptic models. Communications in Statistics - Theory and Methods, 42 (11). pp. 2084-2103. ISSN 0361-0926

This list was generated on Sat Feb 29 00:12:52 2020 AEST.